MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REMB ELECTRIC WIREDRIVER; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO REMB ELECTRIC WIREDRIVER; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 6400062000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The service technician reported that the device continued to run after activation while it was being serviced at the manufacturer facility.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
REMB ELECTRIC WIREDRIVER
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
4100 east milham avenue
kalamazoo, MI 49001
2693237700
MDR Report Key13152056
Report Number3015967359-2022-00002
Device Sequence Number14447655
Product Code ERL
UDI-Device Identifier07613154945801
UDI-Public07613154945801
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6400062000
Device Catalogue Number6400062000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown